Generalization of the Hamilton-Jacobi approach for higher-order singular systems
MetadataShow full item record
We generalize the Hamilton-Jacobi formulation for higher-order singular systems and obtain the equations of motion as total differential equations. To do this we first study the constraints structure present in such systems.
How to cite this document
Pimentel, B. M.; Teixeira, R. G.. Generalization of the Hamilton-Jacobi approach for higher-order singular systems. Nuovo Cimento della Societa Italiana di Fisica B, v. 113, n. 6, p. 805-817, 1998. Available at: <http://hdl.handle.net/11449/224331>.